Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Maximal wedges of subharmonic functions


Author: L. L. Helms
Journal: Bull. Amer. Math. Soc. 69 (1963), 710-712
DOI: https://doi.org/10.1090/S0002-9904-1963-10994-5
MathSciNet review: 0153860
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Helms, The Perron-Wiener method for diffusion operators, Indiana J. Math. Mech. (to appear). MR 156382
  • 2. L. Helms, A representation of the infinitesimal generator of a diffusion process, Bull. Amer. Math. Soc. 67 (1961), 479-482. MR 132411
  • 3. H. Bauer, Silovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier (Grenoble) 11 (1961), 89-136. MR 136983


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10994-5

American Mathematical Society